# SDR WX0A2024070332102

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N234NV
- Make and model: Airbus A320-214
- Aircraft serial: 1467
- Aircraft time: 59,112 hours, 35,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT F/A EMERG. FLASHLIGHT NOT BLINKING. / REPLACED 1EA. FLASHLIGHT BATTERY AT AFT R/H F/A SEAT. CHECKS GOOD. REF AMM 25-60-00"
